|STOCKIRN AND HI BLOD PRESSURE
Aug 8, 2008
I am on therapy with 4 MED FOR HIV from more than 20 Years. I also have hi blod pressure problrms. In the night after take the STOCKRIN despite 50mg of atenalol my pb go up till 100/150 also i have side effects of STOCKIN like trubled sleep.May stockin accentuate hi bp disase?
| Response from Dr. Henry
Elevated blood presssure has been rarely linked (likely < 1%)to use of efavirenz either in studies or practice. High blood presssure is common in the general population so often hard to link a single drug to aggravating high blood presssure particularly when taking multiple drugs to further complicate the assessment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.